# SDR AALA20110504TUL03

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N983TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53633
- Aircraft time: 33,042 hours, 15,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT APPROXIMATELY .030 DEEP ON LEFT OF FUSELAGE LOCATED APPROXIMATELY 27 INCHES AFT AND INLINE WITH TOP OF PASSENGER DOOR.  INSTALLED DOUBLER PER BOEING DRAWING SG09530001 REVISION A.
